Translator Disclaimer
Winter 2021 On some classes of integral domains with finitely many star operations of finite type
Abdulilah Kadri, Abdeslam Mimouni
J. Commut. Algebra 13(4): 489-504 (Winter 2021). DOI: 10.1216/jca.2021.13.489

Abstract

Let R be an integral domain. We investigate when R has only finitely many star operations of finite type. We start by investigating some classes of integral domains with at most two star operations of finite type. Our aim is to generalize or find analogues of several characterizations of well-known classes of integral domains with at most two star operations. Next we concentrate on Mori domains with only finitely many star operations of finite type in a similar study done for Noetherian domains. We end by a section on pullbacks to enrich the literature with new and original examples and also to illustrate several results in the paper.

Citation

Download Citation

Abdulilah Kadri. Abdeslam Mimouni. "On some classes of integral domains with finitely many star operations of finite type." J. Commut. Algebra 13 (4) 489 - 504, Winter 2021. https://doi.org/10.1216/jca.2021.13.489

Information

Received: 17 September 2018; Revised: 24 February 2018; Accepted: 2 April 2019; Published: Winter 2021
First available in Project Euclid: 18 January 2022

Digital Object Identifier: 10.1216/jca.2021.13.489

Subjects:
Primary: 13A15 , 13F05

Keywords: Mori domain , pseudovaluation domain , Pullbacks , star operation

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • Winter 2021
Back to Top